# SDR SWAA2022020912759

- Difficulty date: February 23, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,474 hours, 24,335 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AFT STRUT FAIRING; AFT ATTACH FITTING CRACKED. (MARKED) / REMOVED AND REPLACED T/E OF #1 AFT STRUT FAIRING PER 51-40-02.
